Alert archive / Maine / Gale Warnings in 2011
Gale Warning 19, NWS Gray, ME
NWS Gray, ME issued this gale warning at Mar 17, 2011, 3:13 AM EDT. It took effect at Mar 18, 2011, 5:00 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2011, 3:13 AM EDT (07:13 UTC)
- In effect from
- Mar 18, 2011, 5:00 AM EDT
- Expired
- Mar 18, 2011, 8:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
043 WHUS71 KGYX 170713 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 313 AM EDT THU MAR 17 2011 ...A GALE WARNING HAS BEEN ISSUED FOR THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE FOR LATE TONIGHT AND FRIDAY... .SOUTHWEST WINDS WILL INCREASE TONIGHT WITH GUSTS REACHING 35 KNOTS LATE AT NIGHT. THE STRONG GUSTY WINDS WILL CONTINUE ON FRIDAY AS WINDS SHIFT FROM SOUTHWEST TO NORTHWEST IN THE AFTERNOON. ANZ150>154-172215- /O.NEW.KGYX.GL.W.0019.110318T0800Z-110318T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 313 AM EDT THU MAR 17 2011 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY. * WINDS: SW WINDS WILL INCREASE TONIGHT WITH GUSTS UP TO 35 KNOTS LATE TONIGHT AND UP TO 40 KNOTS ON FRIDAY. WINDS SHIFT TO THE NW IN THE AFTERNOON. * SEAS: UP TO 5 FEET OVER THE BAYS AND UP TO 7 FEET OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
4 follow-up statements
277 WHUS71 KGYX 171856 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 256 PM EDT THU MAR 17 2011 ANZ150>154-181000- /O.EXT.KGYX.GL.W.0019.110318T0900Z-110319T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 256 PM EDT THU MAR 17 2011 ...GALE WARNING NOW IN EFFECT FROM 5 AM TO 8 PM EDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 5 AM TO 8 PM EDT FRIDAY. * WINDS: SW WINDS WILL INCREASE TONIGHT WITH GUSTS UP TO 35 KNOTS LATE TONIGHT AND UP TO 40 KNOTS ON FRIDAY. WINDS SHIFT TO THE W OR NW IN THE AFTERNOON WITH GUSTS AROUND 40 KT. * SEAS: INCREASE TO AROUND 5 FEET BY LATE TONIGHT AND 6 TO 10 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
581 WHUS71 KGYX 180725 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 325 AM EDT FRI MAR 18 2011 ANZ150>154-190000- /O.CON.KGYX.GL.W.0019.110318T0900Z-110319T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 325 AM EDT FRI MAR 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SW WINDS WILL INCREASE THIS MORNING WITH GUSTS UP TO 35 KNOTS. WINDS SHIFT TO THE W OR NW IN THE AFTERNOON FOLLOWING A COLD FRONTAL PASSAGE WITH GUSTS UP TO 40 KT. * SEAS: BUILD TO 3 TO 6 FT TODAY IN THE BAYS...AND TO 4 TO 7 FT ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
436 WHUS71 KGYX 181917 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 317 PM EDT FRI MAR 18 2011 ANZ150>154-190000- /O.CON.KGYX.GL.W.0019.000000T0000Z-110319T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 317 PM EDT FRI MAR 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NW WINDS WILL GUST 30 TO 40 KT EARLY THIS EVENING BEFORE DIMINISHING. * SEAS: SEAS OF 5 TO 9 FEET WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
055 WHUS71 KGYX 190016 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 816 PM EDT FRI MAR 18 2011 ANZ150-152-154-191500- /O.EXP.KGYX.GL.W.0019.000000T0000Z-110319T0000Z/ /O.NEW.KGYX.SC.Y.0034.110319T0016Z-110319T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 816 PM EDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NW WINDS WILL GUST 15 TO 25 KT WITH GUSTS UP TO 35 KT BECOMING NORTH 10 TO 20 KT WITH GUSTS TO 25 KT OVERNIGHT. * SEAS: SEAS OF 5 TO 9 FEET WILL SUBSIDE TO 3 TO 5 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-190130- /O.EXP.KGYX.GL.W.0019.000000T0000Z-110319T0000Z/ PENOBSCOT BAY-CASCO BAY- 816 PM EDT FRI MAR 18 2011 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 17, 3:02 AM EDT, 11 minutes earlier.
Area forecast discussion, Mar 17, 3:02 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
302 AM EDT THU MAR 17 2011
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL SLIDE ACROSS THE REGION TODAY. LOW
PRESSURE WILL MOVE EAST FROM CANADA TO NORTHERN MAINE TONIGHT...
PUSHING A WARM FRONT ACROSS THE REGION. THE LOW WILL TRACK DOWN
THE SAINT LAWRENCE ON FRIDAY AND DRAG A COLD FRONT ACROSS THE
REGION. THIS FRONT COULD PRODUCE WIND GUSTS CLOSE TO 40 MPH. A
LINGERING SURFACE TROUGH AND COLD ONSHORE FLOW COULD BRING CLOUDS
AND WIDELY SCATTERED RAIN OR SNOW SHOWERS TO SOUTHERN SECTIONS ON
SATURDAY. HIGH PRESSURE WILL BUILD SOUTH AND EAST INTO THE REGION
FOR SUNDAY INTO MONDAY. LOW PRESSURE WILL APPROACH FROM THE GREAT
LAKES LATE MONDAY THEN EXIT THE COAST ON TUESDAY. UNSETTLED
WEATHER WITH THEN LINGER THROUGH MIDWEEK AS AN EAST-WEST FRONTAL
BOUNDARY STALLS NEARBY.
&&
.NEAR TERM /THROUGH TODAY/...
A RIDGE OF HIGH PRES MOVES ACROSS THE FCST AREA TDA. AREAS OF F
EARLY THIS MORNING DUE TO RECENT RAIN OVER SNOWPACK SHOULD LIFT
QUICKLY LEAVING MOSTLY SUNNY SKIES...THOUGH CLOUDS MAY PERSIST A
BIT MORE IN THE N/MT ZONES. WINDS WON'T BE VERY STRONG SO AS TEMPS
WARM EXPECT THAT A SEA BREEZE MAY DEVELOP...ESPECIALLY FROM PWM TO
RKD. GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE FOR
THE NEAR TERM FCST.
&&
.SHORT TERM /TONIGHT/...
THE HIGH PRES RIDGE MOVES OFF TO THE E AS LOW PRES MOVES E FROM
CANADA AND INTO NRN MAINE LATE TNGT. A WARM FNT AHEAD OF THE LOW
PUSHES ACROSS THE REGION BRINGING WARM AIR AS INDICATED BY H8
TEMPS CLIMBING TO PLUS 5 C OR WARMER OVERNIGHT. ALSO THIS BRINGS
IN CLOUDS AND SHRA...ESPECIALLY ACROSS NRN AREAS. SW WINDS
INCREASE OVERNIGHT AS WELL...SO TEMPS SHOULD STAY ABOVE FREEZING
OVERNIGHT SO NO SN OR ICE EXPECTED.
GENERALLY USED GFS40, HPC QPF AND A BLEND OF MAV/MET MOS GUIDANCE
FOR THE SHORT TERM FCST.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
WE'LL SEE QUICK DAY-TO-DAY CHANGES AS A PARADE OF WEATHER SYSTEMS
TRAVERSE THE AREA WITH THE MEAN JET POSITION CLOSE BY. AN IMPULSE
WILL RACE OFFSHORE ON FRIDAY HELPING TO DRIVE A STRONG COLD FRONT
SOUTHWARD ACROSS THE AREA. FRIDAY'S WELL ABOVE NORMAL TEMPERATURES
WILL BE REPLACED BY BELOW NORMAL READINGS FOR THE UPCOMING WEEKEND.
BY EARLY NEXT WEEK...THE RETURN FLOW BETWEEN THE OFFSHORE HIGH AND
LOW PRESSURE APPROACHING FROM THE GREAT LAKES WITH NEXT IMPULSE SHOULD
ALLOW TEMPERATURES TO REBOUND TO NEAR NORMAL VALUES. HOWEVER...NUMERICALS
OFFER DIFFERENT SCENARIOS REGARDING TRACK AND FRONTAL PLACEMENT FOR
THE LATTER HALF OF THE FORECAST PERIOD. THIS HAS IMPORTANT IMPLICATIONS
FOR SURFACE TEMPERATURES AS WELL AS PRECIPITATION TYPE EARLY NEXT
WEEK.
IN THE DAILIES...LOW PRESSURE WILL TRACK DOWN THE SAINT LAWRENCE
ON FRIDAY AND DRAG A COLD FRONT ACROSS THE AREA. A LINGERING
SURFACE TROUGH AND COLD ONSHORE FLOW COULD BRING CLOUDS AND A FEW
RAIN OR SNOW SHOWERS TO SOUTHERN SECTIONS ON SATURDAY. HIGH
PRESSURE WILL BUILD SOUTH AND EAST INTO THE REGION FOR SUNDAY INTO
MONDAY. LOW PRESSURE WILL APPROACH FROM THE GREAT LAKES LATE
MONDAY THEN EXIT THE COAST ON TUESDAY. UNSETTLED WEATHER WITH THEN
LINGER THROUGH MIDWEEK AS AN EAST-WEST FRONTAL BOUNDARY STALLS
NEARBY.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH TONIGHT/...PATCHY DENSE F AT THIS TIME WITH
VARIABLE CIG AND VSBY AS LOW AS LIFR WILL LIFT THRU THE EARLY
MORNING HOURS LEAVING VFR CONDITIONS. CLOUDS INCREASE TNGT WITH
SHRA PSBL LATE WHICH WILL MAY LOWER CIG AND VSBY TO MVFR AND
POSSIBLY IFR AT TAF SITES.
LONG TERM...
FRI...MVFR POSSIBLE IN RAIN SHOWERS.
NW WINDS MAY GUST TO 35 KT.
FRI - FRI NIGHT...MVFR POSSIBLE IN RAIN AND SNOW SHOWERS.
&&
.MARINE...
SHORT TERM /TODAY THROUGH TONIGHT/...WILL PUT UP A GLW FOR LATE
TNGT AS SW WINDS INCREASE OVERNIGHT AS LOW PRES MOVES THRU CANADA
AND INTO NRN MAINE. ALL MODELS SHOW TIGHTENING PRES GRADIENT AND
STRONG LOW LVL JET...GFS SHOWING 50 KT DOWN TO 2000 FT WHILE NAM
IS STRONGER WITH 60 KT. UNTIL THEN...WINDS AND SEAS BELOW SCA
LEVELS TDA AND THIS EVENING.
LONG TERM...
FRI - FRI NIGHT...GALE FORCE WIND GUSTS ARE LIKELY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WARNING FROM 4 AM TO 6 PM EDT FRIDAY FOR ANZ150>154.
&&Hazardous weather outlook, Mar 17, 3:10 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 310 AM EDT THU MAR 17 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-180715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 310 AM EDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS MAY GUST CLOSE TO 40 MPH ON FRIDAY AS A STRONG COLD FRONT CROSSES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-180715- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 310 AM EDT THU MAR 17 2011 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 17, 2:02 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 202 AM EDT THU MAR 17 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-171400- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 202 AM EDT THU MAR 17 2011 ...ICY SPOTS ON ROADS MAY CREATE LOCALLY HAZARDOUS DRIVING CONDITIONS THIS MORNING... MOTORISTS ARE URGED TO DRIVE WITH CAUTION THROUGH THE MORNING COMMUTE. RAIN AND SNOW YESTERDAY LEFT WATER ON MANY ROADS. OVERNIGHT TEMPERATURES WERE DROPPING BELOW FREEZING IN MANY LOCATIONS. THIS WILL CAUSE ANY WATER TO FREEZE ON ROADS AS WELL AS PARKING LOTS, DRIVEWAYS AND SIDEWALKS. DRY PAVEMENT COULD QUICKLY TURN INTO A SHEET OF ICE MAKING IT DIFFICULT TO STOP OR CONTROL A VEHICLE. PEDESTRIANS SHOULD ALSO BE ALERT TO UNSUSPECTING PATCHES OF ICE.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:03 PM EDT | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.